RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2001, Volume 74, Issue 7, Pages 402–406 (Mi jetpl4224)  

This article is cited in 1 scientific paper (total in 1 paper)

PLASMA, GASES

Numerical modeling of collapse in ideal incompressible hydrodynamics

V. A. Zheltigovskiia, E. A. Kuznetsovb, O. M. Podviginaa

a International Institute of Earthquake Prediction Theory and Mathematical Geophysics RAS
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: The appearance of a singularity in the velocity-field vorticity ${\boldsymbol \omega}$ at an isolated point irrespective of the symmetry of initial distribution is demonstrated numerically. The behavior of maximal vorticity $|{\boldsymbol\omega}|$ near the collapse point is well approximated by the dependence $(t_0-t)^{-1}$ , where $t_0$ is the collapse time. This is consistent with the interpretation of collapse as the breaking of vortex lines.

Full text: PDF file (257 kB)

English version:
Journal of Experimental and Theoretical Physics Letters, 2001, 74:7, 367–370

Document Type: Article
PACS: 47.15.Ki, 47.32.Cc
Received: 24.08.2001

Citation: V. A. Zheltigovskii, E. A. Kuznetsov, O. M. Podvigina, “Numerical modeling of collapse in ideal incompressible hydrodynamics”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:7 (2001), 402–406; JETP Letters, 74:7 (2001), 367–370

Citation in format AMSBIB
\Bibitem{ZheKuzPod01}
\by V.~A.~Zheltigovskii, E.~A.~Kuznetsov, O.~M.~Podvigina
\paper Numerical modeling of collapse in ideal incompressible hydrodynamics
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2001
\vol 74
\issue 7
\pages 402--406
\mathnet{http://mi.mathnet.ru/jetpl4224}
\transl
\jour JETP Letters
\yr 2001
\vol 74
\issue 7
\pages 367--370
\crossref{https://doi.org/10.1134/1.1427123}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039486737}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl4224
  • http://mi.mathnet.ru/eng/jetpl/v74/i7/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. JETP Letters, 85:5 (2007), 236–241  mathnet  crossref  isi
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:93
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019